# SDR UIEA2017021100172

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BROKEN AT STA 1486 RBL 75.92. ACCOMPLISHED SUBSTITUTE SEAT TRACK REPAIR IAW SRM 53-00-52 REPAIR 13 FIG 201 REV 78 2. CONDITION CHECK NORMAL AND JOB COMPLETED.
